# SDR CA040317001

- Difficulty date: February 22, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 840534
- Part serial: F50314
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT AT APPROX FL290, (PAX DR OUT HNDL) CAUTION MESSAGE ILLUMINATED.  CREW COMPLIED WITH QRH, INCLUDING VISUALLY VERIFYING ALL 8 ALIGNMENT INDICATORS CONFIRMED DOOR LOCKED AND OUTER HANDLE STOWED.  CAS MESSAGE PERSISTED.  LANDING WAS UNEVENTFUL AND NO EMERGENCY WAS DECLARED.  REPLACED PROXIMITY SWITCH PS2MB.  PASSED OPS TEST, AIRCRAFT RETURNED TO SERVICE.
